Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2018, Volume 58, Number 7, Pages 1098–1107 (Mi zvmmf10747)  

Affine controlled systems and $t$-systems of Pfaffian equations

V. I. Elkin

Dorodnicyn Computing Center, Federal Research Center УComputer Science and ControlФ, Russian Academy of Sciences, Moscow, Russia

Abstract: The relation between the classical theory of Pfaffian systems and the modern theory of controlled systems is discussed. It is shown that this relation helps solve classification problems and terminal control problems for controlled systems.

Key words: Pfaffian systems, controlled systems, equivalence, classification, terminal control.

DOI: https://doi.org/10.31857/S004446690000430-4

References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2018, 58:7, 1049–1057

Bibliographic databases:

UDC: 519.62
Received: 03.04.2017

Citation: V. I. Elkin, “Affine controlled systems and $t$-systems of Pfaffian equations”, Zh. Vychisl. Mat. Mat. Fiz., 58:7 (2018), 1098–1107; Comput. Math. Math. Phys., 58:7 (2018), 1049–1057

Citation in format AMSBIB
\Bibitem{Elk18}
\by V.~I.~Elkin
\paper Affine controlled systems and $t$-systems of Pfaffian equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2018
\vol 58
\issue 7
\pages 1098--1107
\mathnet{http://mi.mathnet.ru/zvmmf10747}
\crossref{https://doi.org/10.31857/S004446690000430-4}
\elib{https://elibrary.ru/item.asp?id=35723864}
\transl
\jour Comput. Math. Math. Phys.
\yr 2018
\vol 58
\issue 7
\pages 1049--1057
\crossref{https://doi.org/10.1134/S0965542518070060}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000442613300005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85052190306}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10747
  • http://mi.mathnet.ru/eng/zvmmf/v58/i7/p1098

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:86
    References:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022